RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2018, Volume 20, Number 4, Pages 59–66 (Mi vmj677)  

Transversal domination in double graphs

S. R. Nayakaa, Puttaswamya, K. N. Prakashab

a P.E.S. College of Engineering, Mandya, Karnataka 571401, India
b Vidyavardhaka College of Engineering, P.B. No.206, Gokulam III Stage, Mysuru 570002, Karnataka, India

Abstract: Let $G$ be any graph. A subset $S$ of vertices in $G$ is called a dominating set if each vertex not in $S$ is adjacent to at least one vertex in $S$. A dominating set $S$ is called a transversal dominating set if $S$ has nonempty intersection with every dominating set of minimum cardinality in $G$. The minimum cardinality of a transversal dominating set is called the transversal domination number denoted by $\gamma_{td}(G)$. In this paper, we are considering special types of graphs called double graphs obtained through a graph operation. We study the new domination parameter for these graphs. We calculate the exact value of domination and transversal domination number in double graphs of some standard class of graphs. Further, we also estimate some simple bounds for these parameters in terms of order of a graph.

Key words: transversal dominating set, transversal domination number, direct product, double graph.

DOI: https://doi.org/10.23671/VNC.2018.4.23388

Full text: PDF file (329 kB)
References: PDF file   HTML file

UDC: 519.17
MSC: 05C69
Received: 29.11.2017
Language:

Citation: S. R. Nayaka, Puttaswamy, K. N. Prakasha, “Transversal domination in double graphs”, Vladikavkaz. Mat. Zh., 20:4 (2018), 59–66

Citation in format AMSBIB
\Bibitem{NayPutPra18}
\by S.~R.~Nayaka, Puttaswamy, K.~N.~Prakasha
\paper Transversal domination in double graphs
\jour Vladikavkaz. Mat. Zh.
\yr 2018
\vol 20
\issue 4
\pages 59--66
\mathnet{http://mi.mathnet.ru/vmj677}
\crossref{https://doi.org/10.23671/VNC.2018.4.23388}


Linking options:
  • http://mi.mathnet.ru/eng/vmj677
  • http://mi.mathnet.ru/eng/vmj/v20/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:76
    Full text:29
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020